Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Need some advice on AD's

(3 Posts)
mishmash Sat 08-Jan-05 14:06:11

Anyone know about anything Seroxat particularly its side effects?

barn Mon 10-Jan-05 11:55:51

Hi there, i went on Seroxat a few years back and i found it extremely difficult to come off as i seemed to get really depressed again. in the end it was mind over matter and i did manage to do it. saying that any anti depressanmt is hard to come off if quite strong so you have to do it gradually.i did find i had mood swings on it too.id see what other ad's they can recomend to you.
hope that helped.

starlover Mon 10-Jan-05 14:52:42

seroxat has had an incredible amount of bad press lately... just do a search on google!
glaxosmithkline have admitted that they knew about possible side effects being suicidal behaviour and other really nasty things before they began marketing it. I don't know a huuuuuuuge amount about the drug itself but I know they're trying to ban it and it's already been banned abroad.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: